MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE
Model Number CREP G2
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned low results for 1 patient sample tested for crep2 creatinine plus ver.2 (crep2) on a cobas 6000 c (501) module.The initial result was 69 umol/l.The sample was repeated from the same tube with a result of 69 umol/l.A new sample was obtained "a few days later" and tested in another laboratory using an unknown method and the result was consistent with the patient¿s previous crep2 results between 262 umol/l and 288 umol/l.The specific result was not provided.The customer questions if any of the patient¿s medications could be interfering with the crep2 test.The c501 module serial number was (b)(6).
 
Additional Manufacturer Narrative
Qc was acceptable.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.As the creatinine calibration and qc data were acceptable, a general reagent issue could be excluded.A medication interference was excluded as all provided medications were given daily and the patient showed the expected results.

Brand Name
COBAS INTEGRA CREATININE PLUS VER.2 ASSAY
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16987415
Report Number1823260-2023-01722
Device Sequence Number15166754
Product Code JFY
UDI-Device Identifier04015630919215
UDI-Public04015630919215
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCREP G2
Device Catalogue Number03263991190
Device Lot Number706163
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATOVASTATIN; BISOPROLOL; CELLCEPT; CINACALCET; CLOPIDOGREL + ASPIRIN; CORTISONE; DOLUTEGRAVIR; DORAVIRINE; ESOMEPRAZOLE; IRBESARTAN; TACROLIMUS; VITAMIN D
Patient SexUnknown